# SDR RAIA00606041

- Difficulty date: June 20, 2006
- Submitted: June 25, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 17,003 hours, 16,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3502 - STL - EMERGENCY LIGHT OUT AT OVERWING EXITS.  MAINTENANCE RESECURED A CONNECTOR AT THE LIGHT OVERWING EMERGENCY LIGHT ASSEMBLY.
